Oklahoma, 2022Drought in Oklahoma, November 16 to 30, 2022
November 16 to 30, 2022 · NWS OUN · 47 events in 47 counties and zones
Widespread and severe drought persisted through much of the month. Heavy rainfall occurred across portions of southeast Oklahoma early in the month that helped alleviate drought across this area by the late month.
Every event with a place to put it; 47 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 47
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread and severe drought persisted through much of the month. Heavy rainfall occurred across portions of southeast Oklahoma early in the month that helped alleviate drought across this area by the late month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 15, 10:44 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Nov 15, 10:44 PM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1044 PM CST Tue Nov 15 2022
...New AVIATION...
.SHORT TERM...
(This evening through Wednesday)
Issued at 218 PM CST Tue Nov 15 2022
Cloud cover will continue to diminish this evening, with clear
skies generally along and north of I-40, and partly to mostly
cloudy skies south of I-40. Snow melt is still ongoing in portions
of western and northwestern Oklahoma, so lowered overnight lows
in these areas. Light northerly winds will help to keep most of
the area below freezing. Tomorrow will remain similar to today
with highs in the 40s/50s behind a shot of reinforced cooler air.
Did trend temperatures down a few degrees from the remaining snow
cover across western Oklahoma for tomorrow. Clouds will move out
generally from north to south throughout the day.
Bunker
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 218 PM CST Tue Nov 15 2022
A mostly dry, but unseasonably cool pattern will persist through
the end of the week. A shortwave trough will move just to the
south of the area on Thursday, which will bring another cold front
in starting Thursday evening. There is some model uncertainty,
but it appears that there may be sufficient moisture for light
snow flurries across western and northwestern Oklahoma Friday
morning. The aforementioned cold front will get another shot of
reinforced cold air Friday afternoon, dropping high temperatures
to near freezing for most of the area. A slight warm up into the
upper 40s to low 50s appears possible into the weekend and early
next week with near zonal flow aloft over the Southern Plains.
Southerly surface flow should return early next week before the
next mid- level shortwave moves into the area.
Bunker
&&
.AVIATION...
(06Z TAFS)
Issued at 1036 PM CST Tue Nov 15 2022
With surface high pressure over Oklahoma through Wednesday, winds
will be light tonight and generally 13 knots or less during the
day Wednesday. VFR conditions will persist through Wednesday
evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 27 46 26 52 / 0 0 0 0
Hobart OK 20 44 25 54 / 0 0 0 0
Wichita Falls TX 29 53 29 57 / 0 0 0 0
Gage OK 20 45 20 50 / 0 0 0 0
Ponca City OK 22 43 21 49 / 0 0 0 0
Durant OK 30 51 28 54 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...09
Hazardous weather outlook, Nov 15, 2:35 PM CST, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
235 PM CST Tue Nov 15 2022
OKZ004>048-050>052-TXZ083>090-162045-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
235 PM CST Tue Nov 15 2022
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
No hazardous weather is expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
No hazardous weather is expected at this time.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Drought, Alfalfa
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Drought, Atoka
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Drought, Beckham
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Drought, Blaine
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Drought, Caddo
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Drought, Canadian
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Drought, Carter
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Drought, Cleveland
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Drought, Coal
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Drought, Comanche
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Drought, Cotton
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Drought, Custer
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Drought, Dewey
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Drought, Ellis
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Drought, Garfield
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Drought, Garvin
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Drought, Grady
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Drought, Grant
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Drought, Greer
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Drought, Harmon
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Drought, Harper
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Drought, Hughes
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Drought, Johnston
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Drought, Kay
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Drought, Kingfisher
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Drought, Kiowa
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Drought, Lincoln
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Drought, Logan
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Drought, Love
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Drought, Major
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Drought, Marshall
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Drought, McClain
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Drought, Murray
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Drought, Noble
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Drought, Oklahoma
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Drought, Payne
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Drought, Pontotoc
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Drought, Pottawatomie
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Drought, Roger Mills
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Drought, Seminole
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Drought, Stephens
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Drought, Tillman
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Drought, Washita
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Drought, Woods
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Drought, Woodward
- When
- November 16, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lake-Effect Snow in New York, November 16 to 21, 20223 deaths · $31 million · 14 events
- Heavy Snow and Winter Weather in Maine, November 16, 202210 events
- Winter Storm and Winter Weather in Indiana, November 16 to 17, 20225 events
- Heavy Snow and Winter Weather in Wyoming, November 16 to 18, 20224 events
- Winter Storm in Michigan, November 16 to 17, 20223 events
- Lake-Effect Snow in Pennsylvania, November 16 to 17, 20223 events
- Lake-Effect Snow in Ohio, November 16 to 17, 20222 events
- High Wind in Oregon, November 16, 202282 kt wind · 1 event
- Funnel Cloud in Florida, November 16, 20221 event
- Winter Weather in Maryland, November 16 to 17, 20221 event
- Heavy Snow in Colorado, November 16 to 18, 20221 event
- Heavy Snow in South Dakota, November 16 to 17, 20221 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1064607, 1064608, 1064609, 1064610, 1064611, 1064612, 1064613, 1064614, 1064615, 1064617, 1064619, 1064620, 1064621, 1064622, 1064623, 1064624, 1064625, 1064626, 1064627, 1064628, 1064629, 1064630, 1064631, 1064632, 1064633, 1064634, 1064635, 1064636, 1064637, 1064638, 1064639, 1064640, 1064641, 1064642, 1064643, 1064645, 1064647, 1064648, 1064649, 1064650, and more.